# SDR DU4R2006437

- Difficulty date: May 4, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N546115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT PIT INTERCOSTAL BS 1540 - BS 1560 LT.  FABRICATED AND INSTALLED INTERCOSTAL 19.50 X 3.75 INCHES FROM 7075-T6 .032" IAW BOEING DWG 146N5461-15 AND 51-40-02.
